# SDR 98ZZZX3747

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1661M
- Make and model: Cessna 182P
- Aircraft serial: 18264406
- Engine: Cont O470S
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Elbow
- Part number: 627658A1
- Condition: Loose
- Location: Carburetor
- Part time: 1,500 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE MANIFOLD ELBOW ABOVE CARBURETOR PULLED OUT OF COUPLER HOSE DURING TAXI.  SUBMITTER STATED WOULD HAVE CAUSED ENGINE FAILURE IN-FLIGHT.
